MAUDE Adverse Event Report: GREATBATCH MEDICAL MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE; INTRODUCER, CATHETER

GREATBATCH MEDICAL MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE; INTRODUCER, CATHETER
Model Number 1000182-001
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Type of Reportable Event Serious Injury
Event or Problem Description
Detailed circumstances at the time of occurrence (always stated if an error code is known): when the wire and the catheter were inserted into the la, the blood pressure dropped.When it was confirmed on echocardiography,drainage was performed because pericardial fluid had accumulated.Ablation stopped.Timing when complaint occurred: after bb, when the catheter was approached to the la.How the procedure was completed: the procedure was stopped.After drainage was conducted, the blood pressure was stable, when the patient left, their condition was stable.The physician commented that, after bb, wire and the catheter approach, it was likely that the wire (or catheter) were inserted strongly in the direction of the left atrial appendage, which might be the cause.

Brand Name
MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key8800333
Report Number2183787-2019-00058
Device Sequence Number2839129
Product Code DYB
UDI-Device Identifier10821329400992
UDI-Public10821329400992
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2019
Device Model Number1000182-001
Device Catalogue NumberD140010
Device Lot NumberGB4680967
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1